Thursday, September 11, 2008

The bright side of insomnia

So, another 3 hour sleep last night. That's 3 times in the past 8 days. Not good. But, I'm trying to re-frame and look at the bright side of things. Perhaps this insomnia is simply a symptom that I am undergoing the final stages of human mutation and soon my strange new powers will start to emerge. Then I can dress up in tights, don a sexy black mask, and run around doing cool stuff. But, no capes. There will be no capes!

2 comments:

Air said...

When considering a sleeping pill, as I'm sure you might be, remember that most are addictive. There is one great drug you might try called Trazadone. It is non-addictive; an old school anti-depressant, it has been around for years and is safe and when taken in a low dose acts as a great sleeping pill. Others say Melatonin works, but I prefer the hard stuff.

Sacred Suzie said...

Darn, I love capes! I'm with you on the insomnia. It's hard but can be very productive. Get sleep when you can though, a whole school year is a long journey and you don't want to get sick. That would be a total bummer.